# SDR AALA202511286704

- Difficulty date: September 25, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  INTERNAL STRUCTURE FR68 UPPER CORNER LH SIDE MEASURE CRACK L : 0.388 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR  LOC ON INTERNAL STRUCTURE FR68 UPPER CORNER LH SIDE THIS REPAIR IS CATEGORY B IAW A320 SRM 53-41-12-300-012 , INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 57700FC, SUBSEOUENT INSPECTION AT INTERVALS OF 2600FC.
